MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL,4.8MM RC, SLACT.8MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL,4.8MM RC, SLACT.8MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid BL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Fibrosis (3167)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 3.On (b)(6) 2021, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility and inflammation.No further patient complications were reported.

Brand Name
BL,4.8MM RC, SLACT.8MM,ROXOLID,GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key11544798
Report Number0001222315-2021-04790
Device Sequence Number14464963
Product Code DZE
UDI-Device Identifier07630031707253
UDI-Public07630031707253
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121131
Summary Report (Y/N)Y
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/22/2021
Report Date (Section F) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2023
Device Model NumberSLActive Roxolid BL
Device Catalogue Number021.6308G
Device Lot NumberRL474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2021
Device Age31 MO
Event Location Other
Date Report to Manufacturer02/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR